# SDR IPXA2018032227718

- Difficulty date: March 20, 2018
- Submitted: March 23, 2018
- Operation: Air carrier
- Aircraft: N293UP
- Make and model: Doug MD-11F
- Aircraft serial: 48473
- Aircraft time: 74,795 hours, 12,505 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Indicator
- Condition: Inaccurate
- Location: Fuel Qty
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FUEL QTY TANK 1 AMBER X OVERHEAD, NO FUEL SHOWING IN TANK 1 POSITION,  FIM 28-41-810-802-103 APPLIED. FAULTS OF FQBU EASED AND THE CIRCUIT BREAKER RESET PERFORMED. NO FAULTS,   SYSTEM OK.
